On $\Pi$-permutable subgroups in finite groups

Keywords: .


UDC 512.542

Let $\sigma =\{\sigma_{i} | i\in I\}$ be some partition of the set of all primes $\Bbb{P}$ and let $\Pi$ be a nonempty subset of the set $\sigma.$  A set ${\cal H}$ of subgroups of a finite group $G$ is said to be a \emph{complete Hall $\Pi$-set} of $G$ if every member of ${\cal H}$ is a Hall $\sigma _{i}$-subgroup of $G$ for some $\sigma _{i}\in \Pi$ and ${\cal H}$ contains exactly one Hall $\sigma_{i}$-subgroup of $G$ for every $\sigma _{i}\in \Pi$ such that $\sigma_i\cap\pi(G)\neq\varnothing.$ A subgroup $A$ of $G$ is called (i) {${\cal H}^{G}$-permutable} if $AH^{x}=H^{x}A$ for $H\in {\cal H}$ and $x\in G$; (ii) {$\Pi$-permutable in $G$} if $A$ is ${\cal H}^{G}$-permutable for some complete Hall $\Pi$-set $\cal H$ of $G.$ 

We study the influence of $\Pi$-permutable subgroups on the structure of $G.$ In particular, we prove that if $\pi= \displaystyle\bigcup\nolimits_{\sigma_{i}\in \Pi} \sigma_{i}$ and $G =AB,$ where $A$ and $B$ are ${\cal H}^{G}$-permutable $\pi$-separable (respectively, $\pi$-closed) subgroups of $G,$ then $G$ is also $\pi$-separable (respectively, $\pi$-closed).  Some known results are generalized.


A. N. Skiba, On $σ$-subnormal and $σ$-permutable subgroups of finite groups, J. Algebra, 436, 1 – 16 (2015), https://doi.org/10.1016/j.jalgebra.2015.04.010 DOI: https://doi.org/10.1016/j.jalgebra.2015.04.010

A. N. Skiba, A generalization of a Hall theorem, J. Algebra and Appl., 15, № 4, 21 – 36 (2015), https://doi.org/10.1142/S0219498816500857 DOI: https://doi.org/10.1142/S0219498816500857

A. N. Skiba, Some characterizations of finite $σ$-soluble $Pσ T$-groups, J. Algebra, 495, 114 – 129 (2018), https://doi.org/10.1016/j.jalgebra.2017.11.009 DOI: https://doi.org/10.1016/j.jalgebra.2017.11.009

A. Ballester-Bolinches, R. Esteban-Romero, M. Asaad, Products of finite groups, Walter de Gruyter, Berlin; New York (2010), https://doi.org/10.1515/9783110220612 DOI: https://doi.org/10.1515/9783110220612

A. N. Skiba, On some results in the theory of finite partially soluble groups, Commun. Math. Stat., 4, № 3, 281 – 309 (2016), https://doi.org/10.1007/s40304-016-0088-z DOI: https://doi.org/10.1007/s40304-016-0088-z

O. H. Kegel, Sylow-Gruppen und Subnormalteiler endlicher Gruppen, Math. Z., 78, 205 – 221 (1962), https://doi.org/10.1007/BF01195169 DOI: https://doi.org/10.1007/BF01195169

B. Huppert, Endliche Gruppen I, Springer-Verlag, Berlin etc. (1967). DOI: https://doi.org/10.1007/978-3-642-64981-3

K. Corradi, P. Z. Hermann, L. Hethelyi, Separability properties of finite groups hereditary for certain products, Arch. Math., 44, 210 – 215 (1985), https://doi.org/10.1007/BF01237852 DOI: https://doi.org/10.1007/BF01237852

P. Z. Hermann, On $π$ -quasinormal subgroups in finite groups, Arch. Math., 53, 228 – 234 (1989), https://doi.org/10.1007/BF01277055 DOI: https://doi.org/10.1007/BF01277055

Ren Yongcai, Notes on $π$ -quasinormal subgroups in finite groups, Proc. Amer. Math. Soc., 117, № 3, 631 – 636 (1993), https://doi.org/10.2307/2159120 DOI: https://doi.org/10.1090/S0002-9939-1993-1113651-2

M. Weinstein ed., Between nilpotent and solvable, Polygonal Publ. House (1982).

D. Friesen, Products of normal supersoluble subgroups, Proc. Amer. Math. Soc., 30, 46 – 48 (1971), https://doi.org/10.2307/2038217 DOI: https://doi.org/10.1090/S0002-9939-1971-0280590-4

How to Cite
Hu, B., J. Huang, and N. M. Adarchenko. “On $\Pi$-Permutable Subgroups in Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 10, Oct. 2021, pp. 1423-31, doi:10.37863/umzh.v73i10.768.
Short communications